You are logged in as an event manager. This page is cached for performance until Tue, 18 Jan 2022 23:13:41 GMT. Preview latest contents by clicking Refresh.
Logout
 
 
 
 
 
Breaks
Amphitheatre (SH-2800)
Salle polyvalente (SH-4800)
 
8:45
 
Plenary session
8:45 (30 minutes)
   
     
     
9:00
     
     
     
9:15
 
Session 9
9:15 (1 hour)
Session 10
9:15 (1 hour)
 
   
   
9:30
   
   
   
9:45
   
   
   
10:00
   
   
   
10:15
   
Coffee break / Posters
10:15 (30 minutes)
 
     
     
10:30
     
     
     
10:45
     
     
     
11:00
     
     
     
11:15
     
     
     
11:30
     
     
     
11:45
     
     
     
12:00
     
     
     
12:15
Lunch break
12:15 (1 hour 15 minutes)
     
     
     
12:30
     
     
     
12:45
     
     
     
13:00
     
     
     
13:15
     
     
     
13:30
 
Session 11
13:30 (1 hour)
Session 12
13:30 (1 hour)
 
   
   
13:45
   
   
   
14:00
   
   
   
14:15
   
   
   
14:30
   
Coffee break / Posters
14:30 (30 minutes)
 
     
     
14:45
     
     
     
15:00
     
     
     
15:15
     
     
     
15:30
     
     
     
15:45
     
     
     
16:00
     
     
     
16:15
     
     
     
16:30
   
Posters
16:30 (1 hour)
 
     
     
16:45
     
     
     
17:00
     
     
     
17:15
     
     
     
17:30
       
       
       
17:45
       
       
       
18:00